08-18-2004, 10:30 PM #1
On Cycle and taking accutane.....?
Alright - this acne is way out of fuggin control. I havn't been this bad since i was 16/17 years old. When i was younger the dermatologist said i hade a severe case of acne.
I am now currently on 700mg's prop/wk (about 2 more weeks left) - 600Test e/wk - 500EQ/wk (about 13 weeks left)
My face really exploded yesterday. i havn't even been on for 2 weeks yet!
I know it may not be safe to take accutane while "on cycle" But wtf good is being big when your skin complexion(sp) sucks balls? Not only will breaking out be a sign that im using - but the weight im going to gain will jsut add to the suspicion. it's not that big of a deal if people know (my parents know i do) - i just don't want a 3hr lecture fromt he people i work with (mostly women)
So anyways - what im asking is.... is there any way that i can take accutane and keep the risks as low as possible? I can get the stuff without a dermatologist - but i'll goto one just to see if they'll prescribe it. This way they can do all the blood tests.
thanks for the help bro's,
08-18-2004, 10:33 PM #2
I run super low doses while on. Like 10mg every other day. Seems to do the trick. I run it until my lips get dry and peeled, then I cut off until acne reapears. Works great, and its really not enough to cause problems. (Normal doses are like 80 mg/day so its 1/16 of normal)
08-18-2004, 10:36 PM #3Originally Posted by abmyers
08-18-2004, 10:37 PM #4
B5 doesnt work for you? I'm running b5 right now at fairly low doeses and my complection is better than before I started (even though I do have ALITTLE acne on the back of my shoulders)
08-18-2004, 10:40 PM #5Originally Posted by PrairieDawg
If it shows no sign of letting up - accutane it is... possibly coupled with b5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)